Authors: Ilić, Velimir 
Stanković, Miomir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Generalized Shannon-Khinchin axioms and uniqueness theorem for pseudo-additive entropies
Journal: Physica A: Statistical Mechanics and its Applications
Volume: 411
First page: 138
Last page: 145
Issue Date: 1-Oct-2014
Rank: M22
ISSN: 0378-4371
DOI: 10.1016/j.physa.2014.05.009
Abstract: 
We consider the Shannon-Khinchin axiomatic systems for the characterization of generalized entropies such as the Sharma-Mittal and Frank-Daffertshofer entropies. We provide the generalization of the Shannon-Khinchin axioms and give the corresponding uniqueness theorem. The previous attempts at such axiomatizations are also discussed.
Keywords: Generalized information measures | Rényi entropy | Shannon entropy | Shannon-Khinchin axioms | Sharma-Mittal entropy | Tsallis entropy
Publisher: Elsevier
Project: Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
NSF, Grant CCF-0963726.

Show full item record

SCOPUSTM   
Citations

24
checked on May 19, 2024

Page view(s)

65
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.